# SDR RAIA00403023

- Difficulty date: March 25, 2004
- Submitted: April 9, 2004
- Operation: Air carrier
- Aircraft: N552HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41057
- Aircraft time: 193,981 hours
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: BC0072001
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

FIRE ABOVE SEAT 8A, POSSIBLE WASH LIGHTING. MAINTENANCE TROUBLE SHOT, AND DEFERRED WINDOW WASH LIGHT SYSTEM PER MEL. SUBSEQUENTLY REMOVED AND REPLACED WASH LIGHT FIXTURE.
